MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,350P,PP03,INTL EN,350-BAS-UK-10; AUTOMATED EXTERNAL DEFIBRILLATOR

HEARTSINE TECHNOLOGIES LTD PACKAGE,350P,PP03,INTL EN,350-BAS-UK-10; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number SAM 350P
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device switches on automatically.No patient involvement.
 
Additional Manufacturer Narrative
Corrosion on the membrane tail due to suspected storage outside of indicated conditions.During investigation, it was observed the device was powering on automatically with no status led illuminated.This was attributed to a corrosion bridge between track 13 (on_button) and 14 (key3_button), which had led to a short circuit between these lines.The fault had also led to an increased resistance through track 13, resulting in the inability to power off the device.An additional corrosion bridge was observed between tracks 5 (status_led_a) and 6 (right_pad_led).As track 5 provides the 18v supply for the status leds, this had prevented the status leds from flashing.
 
Event or Problem Description
Device switches on automatically.No patient involvement.

Brand Name
PACKAGE,350P,PP03,INTL EN,350-BAS-UK-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
203 airport road west
belfast BT3 9 ED
EI  BT3 9ED
MDR Report Key11628487
Report Number3004123209-2021-00114
Device Sequence Number16918554
Product Code MKJ
UDI-Device IdentifierM727SAM350P
UDI-PublicM727SAM350P
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSAM 350P
Device Catalogue Number350-BAS-UK-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2021
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer05/11/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1